# SDR CA980504028

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM2974920629
- Condition: Seized
- Location: Nlg
- Component: Bfgoodrich, 31418
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAXI, THE AIRCRAFT VEERED TO THE RIGHT.  THE NR 2 NOSE WHEEL BEARINGS HAD SEIZED ONTO THE AXLE.  AXLE, NOSE WHEEL, AND BEARINGS REPLACED.
